# SDR CA050916001

- Difficulty date: September 15, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 19 hours
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006163
- Part serial: K219727E
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAGNETO WAS REMOVED DUE TO FAILURE (NOT WORKING) UPON DISASSEMBLY THE BRUSH WAS BROKEN AND THE SPARK WAS NOT MAKING IT OUT OF THE COIL TO THE DISTRIBUTOR.  ALSO, FOUND COIL CLAMP BROKEN THIS WILL BE REPAIRED HERE ALONG WITH A FRESH 500 HR INSP.  DURING THE 500 HR INSPECTION THE COIL FAILED INTERNAL RESISTANCE CHECK. THE COIL IS ALSO BEING REPLACED.
